# SDR KCSA2025032410

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 26,252 hours, 3,597 cycles
- Engine: Ge GE90110B1
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 47348708
- Part serial: 0749
- Condition: Unserviceable
- Location: E/E Bay Fwd
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100240750 - DETECT FIRE ENGINE LEFT (BOTH FIRE LOOP #1 AND #2). PERFORMED GENERAL VISUAL INSPECTION OF LEFT-HAND  ENGINE, FIRE LOOP 1 AND LOOP 2 IAW B777-200 WDM 26-11-11. NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED LEFT-HAND ENGINE FIRE DETECTION CARD IAW B777-200 AMM 26-11-03. ALL CHECKS GOOD.
